# SDR SIMA20180719006

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 42,983 hours, 39,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTING STRIKE WHILE IN CLOUDS FLIGHT LEVEL 220 ELECTRICAL BURNING SMELL LIKE FOR ABOUT 5-10 MIN EXIT OUT OF CLOUDS SMELL DISSIPATED. PERFORMED GVI OF AIRCRAFT IAW SRM 51-10-02. NO EVIDENCE OF LIGHTING STRIKE FOUND. CREW PERFORMED ENGINE RUN. NO SMELL NOTED AIRCRAFT OK FOR SERVICE
